advertisement
Question
Posted by: Katee | 2004/01/28

Fat on pill

I have been on the Pill (Diane) for a few years. Since I've been on it, I have put on weight around the tops of my legs, my hips and bum. I am naturally small framed, I eat a balanced diet and exercise 3-5 times a week for 30 minutes. I have read that a side effect of the Pill sometimes includes weight gain, is this true, and what can I do about it further??? I started on it for my acne and I'm scared to stop incase I break out again. Do I have to choose between been thin and spotty or fat with good skin??

Please help!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Katee, it might be due to the pill, but usually it is not to blame for a more than 2-3 kg weight gain. You have to remember that it’s only what crosses your lips that can make you fat and that if you don’t eat, you can’t become fat. The best would be to contact DietDoc and make sure that you’re intake doesn’t exceed your expenditure. You can also try changing to a different pill like Yasmin®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement